Advanced search
Start date

Elliptic, hyperbolic and hyperbolic-elliptic problems


In this project we explore analytically and numerically some classical hyperbolic equations. Moreover, we study some elliptic and elliptic-hyperbolic problems. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ARRUDA, LYNNYNGS K.; CHEMETOV, NIKOLAI V.. Embedding theorem for bounded deformations in domains with cusps. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 37, n. 17, p. 2739-2745, . (12/19611-7, 09/14795-0)

Please report errors in scientific publications list by writing to: